Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been experiencing low down pelvic pain on my left side since coming off the pill at the beginning of september. It started about 2 weeks after finishing my last pill. It went away for about 10 day's when my first natural period started but came back about a week after my period finished. My dr said it's either my body getting used to coming off the pill or it could be IBS. I have had diarrhea for about a month with thin stools but think this could be due to being so anxious. I'd really appreciate any advice as i'm so worried it could be something more serious.

Loading...

Hi There,

just out of curiosity what was the result of this??? I have had the same thing (off the pill, came back after natural period) only down my right side.
Reply

Loading...

hi,

what was the result of this? i've had the same thing. off the pill 7 weeks ago, first natural period then bam - pain in the right side of my pelvis...

any help would be great!
Reply

Loading...